# SDR FDEA201604281409

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 24,833 hours, 13,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: A5381312720008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK AT FRAME 54 & Y 0 CRACKED.  R & R DUMMY SEAT TRACK, PN A5381312720008, BATCH 2959722, IAW SRM 51-40-21.  CLASSIFIED AS A CAT A MAJOR REPAIR.
